# SDR SIMA200916001SUP

- Difficulty date: June 7, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 10,203 hours, 8,998 cycles
- Engine: Rroyce AE3007A1
- Engine time: 14,343 hours, 12,354 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23086791
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4521 CREW REPORTED ON TAKEOFF CABIN AND COCKPIT FUMES WITH LAV SMOKE INDICATION ON EICAS.  ACFT RETURNED TO DEPARTURE FOR AN UNDERWEIGHT LANDING.  NO FIRE NOTED.  WARNING EXTINGUISHED AFTER LEVEL OFF AT 4000 FEET.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT ENGINE.  ACFT RETURNED TO SERVICE.
